# SDR CALA2016080995609

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 68,267 hours, 25,977 cycles
- Engine: Iae V2527A5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Board
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO THREE GREEN LIGHTS WHEN GEAR EXTENDED. ILLUMINATED ON SHORT FINAL  CHECKED PFR, NO FAULTS NOTED. LGCIU1 PREVIOUSLY REPLACED. IAW ASM 32-61-01. REPLACED BOTH MLG  CONTROL LEVER (6GA) IAW AMM 32-31-11. AND REPLACED 9LP ANNUNCIATOR LIGHT TEST AND INTERFACE BOARD IAW AMM 33-14-33. ACP OPS TEST AND BITE IAW AMM 32-69-00-740-001-A & 33-14-00-710- 001-A . BOTH TESTED GOOD.
